# SDR GTIA020674

- Difficulty date: May 18, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD LOWER CARGO DOOR RUSTED/OXIDIZER AT UPPER FITTING NUTS AND BOLTS 4 EACH.  AFTER REMOVAL OF RUSTED BOLTS FOUND AFT UPPER FITTING UNDERNEATH CRACKED.  REMOVED CRACKED AFT UPPER FITTING.  FABRICATED FITTING USING.  INSTALLED NEW FITTING.  (M)
